Hepatitis C Community
Victrelis with snack
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

Victrelis with snack

I just started my Victrelis 2 wks ago. Trying to find out what kind of snack to take with my morning dose (5:30 - 6:00 am).  I've been using yogurt or a banana as my snack.  However, in the last few days, when I take the VIC in the morning, I find I have to go back to bed for an hour to let it digest and then spend another hour dealing with diarrhea.  Not sure if this is a reaction to the yogurt or what.  Any suggestions?  This is the only time I have  had problems with taking my meds.
3 Comments Post a Comment
Blank
766573 tn?1365170066
I did not take Victrelis but since the morning dose is the only time you are experiencing this problem intuitively I would eat something different and see what happens. Below is an older Victrelis post. It says the med should be taken with food but does not specify any particular kind.


Victrelis should be administered with food. Food enhanced the exposure of boceprevir by up to 65% at the 800 mg three times daily dose, relative to the fasting state. The bioavailability of boceprevir was similar regardless of meal type (e.g., high-fat vs. low-fat) or whether taken 5 minutes prior to eating, during a meal, or immediately following completion of the meal. Therefore, VICTRELIS may be taken without regard to either meal type or timing of the meal.

http://www.medhelp.org/posts/Hepatitis-C/Victrelis/show/1570589

Hope you feel better :)  :)
Blank
Avatar f tn
   I never got diarrhea with my Victrelis, but did experience a weird nauseous feeling.  Some oof theother members did have your problem, and did use a prescription anti-nausea medicine, so I recommend you talk to yr Doctor right away, and get it, I believe it is called Zofran? Then you can use it, only when you need to, like just in the morning,if that is when yr stomach is weak.
  You want to take the medicine,and have it in there working, not flying out, undigested~
Blank
2059648 tn?1439770265
If these are bothersome side effects - contact your healthcare provider.  This is what I read on the medication website referenced below.  I'm sure your doctor would want to know about this.  You could possible get a prescription
over the phone.  Good Luck

Vectrelis.com
Blank
Post a Comment
To
Recent Activity
463897 tn?1448485050
Blank
MH Community Mgr commented on Bubulous's status
3 hrs ago
317787 tn?1460223707
Blank
Dee1956 commented on VICourageous's status
22 hrs ago
Avatar universal
Blank
Vendetta2016 commented on Is It the Common Cold...
May 02
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
1815939 tn?1377995399
Blank
pooh55811
Avatar m tn
Blank
can-do-man
IN
317787 tn?1460223707
Blank
Dee1956
DC
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
Hepatitis C Community Resources
Top Hepatitis Answerers
1815939 tn?1377995399
Blank
pooh55811
Avatar m tn
Blank
can-do-man
IN
317787 tn?1460223707
Blank
Dee1956
DC
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA